MAUDE Adverse Event Report: CUTERA, INC TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

CUTERA, INC TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Model Number TRUSCULPT ID
Medical Device Problem Codes Circuit Failure (1089); Electrical Shorting (2926)
Health Effect - Clinical Codes Injury (2348); Patient Problem/Medical Problem (2688); Partial thickness (Second Degree) Burn (2694)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device operator report "error codes" during the procedure.The handpiece has returned to the manufacturer for compressive testing.A follow up report will submitted after the analysis is complete.
 
Event or Problem Description
2 linear blisters on the treatment area (abdomen).The handpiece associated with the treatment has been returned to cutera for comprehensive testing.
 
Event or Problem Description
2 linear blisters on the treatment area (abdomen).The handpiece associated with the treatment was returned to cutera for comprehensive testing.

Brand Name
TRUSCULPT ID
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
CUTERA, INC
3240 bayshore blvd
brisbane CA 94005
MDR Report Key8538173
Report Number2954354-2019-00001
Device Sequence Number16221694
Product Code PBX
UDI-Device Identifier00816722022462
UDI-Public010081672202246211181026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberTRUSCULPT ID
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR